# SDR USAA060544

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 907 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 5L AT STA 907 BUTT SPLICE CRACKED.  LOCATED FASTENER HOLES IN SPLICE, INSTALLED SPLICE IAW SRM 53-10-00, DEFECT SIZE: .25 INCH.
